Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 695–704 (Mi zvmmf3648)  

Multiplicity of steady states in a nonideal model for a heterogeneous-catalytic reaction

G. G. Yelenin, E. S. Kurkina

Moscow

Full text: PDF file (1064 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 48–54

Bibliographic databases:

UDC: 517.958
Received: 03.02.1987

Citation: G. G. Yelenin, E. S. Kurkina, “Multiplicity of steady states in a nonideal model for a heterogeneous-catalytic reaction”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 695–704; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 48–54

Citation in format AMSBIB
\Bibitem{YelKur88}
\by G.~G.~Yelenin, E.~S.~Kurkina
\paper Multiplicity of steady states in a nonideal model for a heterogeneous-catalytic reaction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 695--704
\mathnet{http://mi.mathnet.ru/zvmmf3648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945947}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 48--54
\crossref{https://doi.org/10.1016/0041-5553(88)90176-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3648
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021